# SDR UPS05545376

- Difficulty date: August 26, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 22,393 hours, 15,685 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN CARGO BAY FLOORBEAM CORRODED BS 620 LBL 4-10.  REPAIR PER SRM 51-20-06 AND ER 05-3962.
